# SDR YENA20151012468

- Difficulty date: October 12, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 19,092 hours, 11,917 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101638
- Part serial: 1196
- Condition: Failed
- Location: Recircirculation
- Part time: 19,112 hours, 11,939 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURNED TO DEPARTURE DUE TO "RECIRCULATING SMOKE" NOTED ON EICAS AFTER TAKEOFF, APPROXIMATELY 4,000 FT.  NO SECONDARY COCKPIT INDICATIONS.  QRH DIRECTED CREW TO LAND AT NEAREST SUITABLE AIRPORT.  F/A REPORTED ODOR, BURNED MID CABIN AROUND ROW 9.  RECIRCULATION FANS, PERFORMED SMOKE AND OR ABNORMAL ODOR IN PASSENGER CABIN AND OR COCKPIT FIM 21-20-00-810-801-A.  ISOLATED RT & LT RECIRCULATION FANS AS THE CAUSE.   REACTIVATED LT AND RT RECIRCULATION FANS - PERFORMED FIM 21-20-00-810-801-A.  COULD NOT DUPLICATE MESSAGE OR SMELL.  FOUND MID AVIONICS 2 FAN HITTING.  R & R MID AVIONICS FAN 2, REF AMM 21-26-04.  ACFT POWERED FOR OVER 3 HOURS WITH NO MESSAGES OR ODOR.
